MathSciNet Relay Station
MathSciNet bibliographic data
MR2068980 (2005d:20086) 20G35 (20H25)
Vavilov, N. A.; Petrov, V. A. On overgroups of ${\rm Ep}(2l,R)$. (Russian) Algebra i Analiz 15 (2003), no. 4, 72--114; translation in St. Petersburg Math. J. 15 (2004), no. 4, 515–543
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement